# SDR SWAA041823

- Difficulty date: June 24, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 22,220 hours, 13,218 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Part serial: 0147F
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, R1 DOOR EVACUATION SLIDE FAILED DEPLOYMENT TEST.  REMOVED AND REPLACED SLIDE ASSY PER MM.
